# SDR AALA202103249017

- Difficulty date: March 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737-8
- Aircraft serial: 44457
- Aircraft time: 1,745 hours, 651 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201306
- Condition: Faulted
- Location: Pto/Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INDICATED AIRSPEED DISAGREE ON PRIMARY FLIGHT DISPLAY PASSING 16000-17000 FT AND DURING DESCENT, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CONNECTOR D644 (AALA202103199013) WITH NEW IAW SWPM 20-60-00 AND REPLACED WINDOW/PITOT HEAT MODULE WITH SERVICEABLE UNIT IAW AMM 30-00-02, OPS CHECK GOOD.
